MAUDE Adverse Event Report: EPIMED INTERNATIONAL INC 19G SPIROL; CATHETER

EPIMED INTERNATIONAL INC 19G SPIROL; CATHETER
Model Number A-EP-029
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On or about june 4, 2018, epimed received an mdr report that had been completed by (b)(6) hospital (mdr (b)(4)).This mdr report was provided to epimed by the department of health & human service.The mdr report was filed in regard to an epimed 20g spirol catheter that had become dislodged from an epimed stingray catheter connector.No additional information was provided to epimed regarding the reported complaint.On june 18, 2018, the reporting account was emailed in an attempt to gather additional information regarding the reported complaint.The account was unable to provide additional information outside of what was already provided in the mdr that had been previously submitted by the account.The product was not returned to epimed for investigation.The batch history records were reviewed; revealing no abnormalities within the product lot related to the product complaint.
 
Event or Problem Description
Catheter became disconnected from the blue connector site.

Brand Name
19G SPIROL
Common Device Name
CATHETER
Manufacturer (Section D)
EPIMED INTERNATIONAL INC
141 sal landrio drive
johnstown NY 12095
MDR Report Key7639357
Report Number1316297-2018-00005
Device Sequence Number1861707
Product Code BSO
UDI-Device Identifier00818788021175
UDI-Public00818788021175
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K981329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/31/2022
Device Model NumberA-EP-029
Device Catalogue Number202-1936
Device Lot Number16368363
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2018
Initial Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age21 YR